# SDR DHL2005763001

- Difficulty date: February 15, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO FIRE LIGHT ILLUMINATED.  PERFORMED INSP OF THE FWD CARGO BAY & SMOKE DETECTION SYS PER M/M 26-16-00, NO DEFECTS NOTED.
